Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fixed sets of unitary $ G$-manifolds

Authors: Steven R. Costenoble, Michael Steiner and Stefan Waner
Journal: Proc. Amer. Math. Soc. 121 (1994), 1275-1287
MSC: Primary 57R85; Secondary 57S17
MathSciNet review: 1198453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using K-theory characteristic numbers we generalize results of Conner and Floyd on the orders of spheres in free unitary $ \mathbb{Z}/{p^s}$-bordism. These calculations imply results on the possible fixed sets in actions of $ \mathbb{Z}/{p^s}$ on unitary manifolds. This in turn generalizes to abelian p-groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 57S17

Retrieve articles in all journals with MSC: 57R85, 57S17

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society